# SDR JGVR20251209003

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500123
- Aircraft time: 9,848 hours, 7,757 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED SCRATCHES ON THE LT & RT LEADING EDGES, PERFORMED NDT AND PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. VERIFIED NO BLENDS EXCEEDED THICKNESS MATERIAL LOSS EXCEEDING 5% AND POLISHED PER  REQUEST FOR TECHNICAL SERVICES REPORT.
